Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 3, NWS Fort Worth, TX

March 17, 202246 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Mar 17, 2022, 1:10 AM CDT for 46 counties in Texas. It took effect at Mar 17, 2022, 10:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 17, 2022, 1:10 AM CDT (06:10 UTC)
In effect from
Mar 17, 2022, 10:00 AM CDT
Expired
Mar 18, 2022, 4:00 PM CDT
In force
30 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2022-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2022-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3027 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

597 
WWUS74 KFWD 170610
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
110 AM CDT Thu Mar 17 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171900-
/O.NEW.KFWD.WI.Y.0003.220317T1500Z-220318T1200Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
110 AM CDT Thu Mar 17 2022

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT
FRIDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...North and Central Texas.

* WHEN...From 10 AM this morning to 7 AM CDT Friday.

* IMPACTS...Unsecured outdoor items may be blown around in the
  wind. Driving on area roadways may become difficult, especially
  for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
5 follow-up statements
823 
WWUS74 KFWD 171751
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1251 PM CDT Thu Mar 17 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180200-
/O.EXT.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
1251 PM CDT Thu Mar 17 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of north central, northeast and south central 
  Texas.

* WHEN...Until 4 PM CDT Friday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
174 
WWUS74 KFWD 180143
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
843 PM CDT Thu Mar 17 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
/O.CON.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
843 PM CDT Thu Mar 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...North and Central Texas.

* WHEN...Until 4 PM CDT Friday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
652 
WWUS74 KFWD 181004
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
504 AM CDT Fri Mar 18 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181800-
/O.CON.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
504 AM CDT Fri Mar 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...North and Central Texas.

* WHEN...Until 4 PM CDT Friday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
643 
WWUS74 KFWD 181714
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1214 PM CDT Fri Mar 18 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-182100-
/O.CON.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
1214 PM CDT Fri Mar 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...North and Central Texas.

* WHEN...Until 4 PM CDT Friday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
469 
WWUS74 KFWD 182053
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
353 PM CDT Fri Mar 18 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-182200-
/O.EXP.KFWD.WI.Y.0003.000000T0000Z-220318T2100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
353 PM CDT Fri Mar 18 2022

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

Gusty northwesterly winds have begun to decrease, and will fall 
below 10 mph later this evening. As a result, the Wind Advisory 
will be allowed to expire. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 16, 6:51 PM CDT, 6 hours 19 minutes earlier.

Area forecast discussion, Mar 16, 6:51 PM CDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
651 PM CDT Wed Mar 16 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Thursday Evening/

North and Central Texas are currently situated between two
distinct features which show up well on satellite this evening;
an upper low continuing east across the Southeast CONUS and a
shortwave trough now entering the Four Corners. The resulting
ridge aloft will provide nice weather through tonight with lows in
the 50s under mostly clear skies.

Tomorrow's weather will be noticeable windier as the pressure
gradient tightens ahead of the approaching shortwave. A deep
surface cyclone will move east across Northwest Texas during the
day Thursday, with a dry line surging east through the western
half of north Texas in the afternoon. Warm, dry and windy
conditions west of the dry line will produce critical fire
weather conditions for areas generally along and west of Highway
281. A Fire Weather Watch remains in effect for this region and a
Red Flag Warning will likely be issued either this evening or on
the night shift. Fire weather conditions will still be elevated
for areas to the east of this line including the I-35 corridor.

The next concern will revolve around convective initiation late
Thursday, the timing and location of which still remain somewhat
uncertain. A strong capping inversion should preclude convection
for most of the afternoon. As height falls associated with the
approaching shortwave arrive, however, along with its attendant
cold front, thunderstorms will become more possible. The current
thinking is that storms in or near the I-35 corridor will be
isolated in nature and begin around sunset. Better coverage and
overall chances of convection will be farther east across our
east Texas counties, as well as along the Red River, where a much
weaker cap will exist. So in general, better storm chances will
be both east and north of the region, and the best chances for our
area will not surprisingly be across our northeast zones. In all
cases, a few storms will likely become severe with hail and
damaging winds.

Activity will exit to the east Thursday night as the Pacific front
sweeps through. Gusty northwest winds can be expected late
Thursday evening and into the overnight hours behind the front,
with temperatures 5 to 10 degrees cooler than tonight.

30

&&

.LONG TERM... /Issued 241 PM CDT Wed Mar 16 2022/
/Friday through Wednesday/

The low pressure system that will bring storms on Thursday/Thursday
night will lift towards the midwest on Friday. Cool and dry air
will filter in behind the departing system resulting in more
seasonal temperatures with lows in the 40s and highs in the 60s.

An upper ridge will build in from the west Saturday yielding
plenty of sun and warmer temperatures with highs in the 70s.
Since the moisture return will be gradual, overnight lows Saturday
will still cool into the 40s. Low level warm/moist advection will
increase substantially Sunday/Sunday night in response to a
deepening low pressure system in the west. Therefore, it will be
warm and a bit more humid Sunday with highs ranging from the mid
70s to around 80 and lows Sunday night in the 50s. Warm air
advection showers will likely begin across South and Central Texas
Sunday night, spreading northward through the pre-dawn hours
Monday. Large scale ascent will lead to mid level destabilization
during the morning hours Monday as the upper low moves across New
Mexico and far West Texas. Showers and thunderstorms should become
more numerous though the day Monday and with precipitable water
values in excess of 1 inch, some heavy rainfall will be possible.
The best rain/storm chances will gradually shift eastward during
the afternoon and evening with the arrival of a cold front, but
the eastern zones will remain in the moist and most unstable air
the longest and will have a potential for some strong to severe
storms. Since the movement of the upper low and cold front are
still uncertain this far out we will not get too specific on the
severe weather details. All precipitation should slide east of the
CWA by midday Tuesday with the arrival of much drier and
subsident air, but some post frontal clouds may linger for much of
the day, especially across the east. The air behind the cold
front will be drier but not exceptionally cold so highs should
still manage to warm into the 60s and 70s both Tuesday Wednesday
with lows Tuesday night in the 40s.

.Fire Weather...
The threat for wildfires across the much of North and Central
Texas has steadily increased this month due to a lack of
appreciable rainfall and lingering dormant vegetation. As
mentioned in the short term discussion, Thursday afternoon could
see a critical fire threat near and west of US 281 as very warm,
dry and breezy conditions set up behind an eastward mixing
dryline. We have issued a Fire Weather Watch generally west of a
line from Jacksboro to Lampasas. The fire threat will remain
elevated in this same region Friday through Sunday due to warm
and dry conditions but wind speeds should be slightly less than
Thursday afternoon and humidity will slowly increase on Sunday. It
does look like the increase in humidity and widespread rain on
Monday will ease the fire concerns for much of next week.

79

&&

.AVIATION... /NEW/
/00Z TAFs/

VFR and south winds of 10-15 kt should continue tonight. MVFR cigs
should arrive at KACT by 15Z Thursday, but will likely remain
south and east of the DFW area due to veered flow aloft. Strong
south winds will develop on Thursday with 30+ kt gusts a good
possibility starting late morning. Isolated convection becomes
possible starting around 18/00Z in the DFW Metroplex, with better
coverage east and north of the region.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    53  79  46  66  41 /   0  30  40   0   0
Waco                52  78  47  67  40 /   0  20  30   0   0
Paris               50  76  46  59  37 /   0  50  90   5   0
Denton              50  78  42  64  34 /   0  30  40   0   0
McKinney            51  76  46  64  37 /   0  30  50   0   0
Dallas              53  76  47  64  42 /   0  30  40   0   0
Terrell             50  76  46  63  38 /   0  40  60   0   0
Corsicana           52  76  49  65  41 /   0  40  50   0   0
Temple              51  79  46  69  38 /   5  20  20   0   0
Mineral Wells       51  84  42  67  37 /   0  10  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday afternoon through Thursday
evening for TXZ100-101-115-116-129-130-141>143-156.

&&
Hazardous weather outlook, Mar 16, 3:32 PM CDT, 9 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
332 PM CDT Wed Mar 16 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
332 PM CDT Wed Mar 16 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorm chances return to the area Thursday afternoon and
Thursday night, as a cold front moves through the area. A few strong
to severe storms with a threat for large hail and gusty winds will be
possible mainly along and north of I-20 and east of US-281.

Better thunderstorm chances return Sunday night into early week. The
severe weather potential remains uncertain at this time due to
uncertainties with system timing and environmental evolution.

An elevated to critical threat for wildfires is expected west of US
281 Thursday afternoon with an elevated threat in the same area
Friday through Sunday due to warm, breezy and dry conditions.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 1:09 AM CDTRed Flag WarningFWDComanche, Eastland, Erath, Hamilton, Jack, Lampasas and 4 more18 hr

Nearby

Wind Advisories in Texas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.